# SDR DALA14027015641

- Difficulty date: April 20, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N541US
- Make and model: Boeing 757251
- Aircraft serial: 26488
- Aircraft time: 54,338 hours, 21,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN SHOWS LARGE AREA OF CORROSION ON PRODUCTION SPLICE, BS 1720 BETWEEN STR 27-30R,  REMOVED CORROSION AT AFT LOWER FUSELAGE SKIN.
